MathSciNet Relay Station
MathSciNet bibliographic data
MR2174974 35J60 (47J30)
Ambrosetti, A.; Wang, Z.-Q. Nonlinear Schrödinger equations with vanishing and decaying potentials. Differential Integral Equations 18 (2005), no. 12, 1321–1332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement